Free operators with operator coefficients

Franz Lehner

Colloquium Mathematicae (1998)

  • Volume: 74, Issue: 2, page 321-328
  • ISSN: 0010-1354

How to cite


Lehner, Franz. "Free operators with operator coefficients." Colloquium Mathematicae 74.2 (1998): 321-328. <>.

author = {Lehner, Franz},
journal = {Colloquium Mathematicae},
keywords = {norm of convolution operator; free group; Leinert property; -algebra; representation; norms of convolution operators; Leinert sets},
language = {eng},
number = {2},
pages = {321-328},
title = {Free operators with operator coefficients},
url = {},
volume = {74},
year = {1998},

AU - Lehner, Franz
TI - Free operators with operator coefficients
JO - Colloquium Mathematicae
PY - 1998
VL - 74
IS - 2
SP - 321
EP - 328
LA - eng
KW - norm of convolution operator; free group; Leinert property; -algebra; representation; norms of convolution operators; Leinert sets
UR -
ER -


  1. [A-O] C. A. Akemann and P. A. Ostrand, Computing norms in group C^*-algebras, Amer. J. Math. 98 (1976), 1015-1047. Zbl0342.22008
  2. [A] T. Ando, Topics on Operator Inequalities, Hokkaido Univ., Sapporo, 1978; MR 58#2451. Zbl0388.47024
  3. [Bo] M. Bożejko, On Λ(p) sets with minimal constant in discrete noncommutative groups, Proc. Amer. Math. Soc. 51 (1975), 407-412. Zbl0321.43004
  4. [Bu] A. Buchholz, Norm of convolution by operator-valued functions on free groups, preprint. 
  5. [F] M. Fell, Weak containment and induced representations of groups, Canad. J. Math. 14 (1962), 237-268. Zbl0138.07301
  6. [H-P] U. Haagerup and G. Pisier, Bounded linear operators between C^*-algebras, Duke Math. J. 71 (1993), 889-925. Zbl0803.46064
  7. [H] P. R. Halmos, A Hilbert Space Problem Book, 2nd ed., Springer, 1982. 
  8. [K] H. Kesten, Symmetric random walks on groups, Trans. Amer. Math. Soc. 92 (1959), 336-354. Zbl0092.33503
  9. [L] M. Leinert, Faltungsoperatoren auf gewissen diskreten Gruppen, Studia Math. 52 (1974), 149-158. Zbl0262.43009
  10. [M-O] A. W. Marshall and I. Olkin, Inequalities: Theory of Majorization and its Applications, Academic Press, New York, 1979. Zbl0437.26007
  11. [M] R. Mathias, Concavity of monotone matrix functions of finite order, Linear and Multilinear Algebra 27 (1990), 129-138. Zbl0703.15021
  12. [Ped] G. K. Pedersen, Some operator monotone functions, Proc. Amer. Math. Soc. 36 (1972), 277-301. 
  13. [P-P] M. A. Picardello and T. Pytlik, Norms of free operators, ibid. 104 (1988), 257-261. Zbl0669.47007
  14. [W] W. Woess, A short computation of the norms of free convolution operators, ibid. 96 (1986), 167-170. Zbl0599.43007

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.